EconPapers    
Economics at your fingertips  
 

European option pricing under geometric Lévy processes with proportional transaction costs

Haipeng Xing, Yang Yu and Tiong Wee Lim

Journal of Computational Finance

Abstract: In 1993, Davis, Panas and Zariphopoulou provided a detailed discussion on the problem of European option pricing with transaction costs when the price of the underlying follows a diffusion process. We consider a similar problem here and develop a new computational algorithm for the case when the underlying price follows a geometric Lévy process. Using an approach based on maximization of the expected utility of terminal wealth, we transform the option-pricing problem into stochastic optimal control problems, and argue that the value functions of these problems are the solutions of a free-boundary problem (in particular, a partial integrodifferential equation) under different boundary conditions. To solve the singular stochastic control problems associated with utility maximization and compute the value function and no-transaction boundaries, we develop a coupled backward-induction algorithm based on the connection of the free-boundary problem to an optimal stopping problem. Numerical examples of option pricing under a double exponential jump–diffusion model are also provided.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... al-transaction-costs (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:5316591

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-19
Handle: RePEc:rsk:journ0:5316591